# SDR AU980706

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23-24
- Engine: Lyc IO360A2B
- Propeller: Mcauly 2D34C9
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1014
- Condition: Deteriorated
- Location: Fuel System
- Component: 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FLEXIBLE HOSES NOT CHANGED DURING ENGINE CHANGE.  NO TAGS WERE PRESENT ON MOST OF THE AIRFRAME HOSES.  THE TWO FUEL TANK HOSES WERE TAGGED 1973 AND THE FITTINGS WERE BADLY CORRODED.
